Alert archive / Ohio / Flash Flood Warnings in 2011

Flash Flood Warning 14, NWS Pittsburgh, PA

July 23, 2011Coshocton County, Ohio

NWS Pittsburgh, PA issued this flash flood warning at Jul 23, 2011, 2:11 AM EDT for Coshocton County, Ohio. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2011, 2:11 AM EDT (06:11 UTC)
Expired
Jul 23, 2011, 6:15 AM EDT
In force
4 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

County Coshocton County, OH

The radar

The Cleveland radar (KCLE), 121 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 6.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-262 J/kg
Mixed-layer LCL
1450 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WGUS51 KPBZ 230611
FFWPBZ
OHC031-231015-
/O.NEW.KPBZ.FF.W.0014.110723T0611Z-110723T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
211 AM EDT SAT JUL 23 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN COSHOCTON COUNTY IN EAST CENTRAL OHIO...

* UNTIL 615 AM EDT

* AT 206 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
RAINFALL OVER 3 INCHES HAD OCCURRED ACROSS NORTHWEST COSHOCTON 
COUNTY OVER THE LAST 3 HOURS ESPECIALLY OVER BEAVER RUN AND DUTCH 
RUN. AN ADDITIONAL INCH OF RAINFALL IS EXPECTED WHICH WILL PRODUCE 
FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATER IS USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

LAT...LON 4031 8219 4038 8219 4045 8218 4045 8190
      4025 8189 4026 8220 4030 8220

$$
1 follow-up statement
843 
WGUS71 KPBZ 230815
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
415 AM EDT SAT JUL 23 2011

OHC031-231015-
/O.CON.KPBZ.FF.W.0014.000000T0000Z-110723T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COSHOCTON OH-
415 AM EDT SAT JUL 23 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM EDT FOR
COSHOCTON COUNTY...

AT 411 AM EDT...THUNDERSTORMS THAT WERE PRODUCING VERY HEAVY RAINS 
ACROSS THE WARNED AREA HAVE MOVED EAST BUT RUNOFF FROM THE STORMS 
MAY CONTINUE FOR THE NEXT COUPLE OF HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALHONDING...
LAYLAND AND BLISSFIELD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING 
TOLL FREE...1-877-633-6772.

&&

LAT...LON 4031 8219 4038 8219 4045 8218 4045 8190
      4025 8189 4026 8220 4030 8220

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 1:05 AM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 23, 1:05 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
105 AM EDT SAT JUL 23 2011

.SYNOPSIS...
THERE WILL BE SCATTERED LEFT OVER SHOWERS AND ISOLATED
THUNDERSTORMS AS PATCHES OF FOG DEVELOP OVERNIGHT. STAGNANT HIGH PRESSURE
WILL MAINTAIN MUGGY CONDITIONS THIS WEEKEND, WITH ADDITIONAL
THUNDERSTORMS POSSIBLE. A COLD FRONT WILL BRING SOME RELIEF FROM
THE HUMIDITY BY TUESDAY.

&&

.NEAR TERM /THROUGH TODAY/...
AS SHOWERS EXIT SOUTHEAST RIDGES NEW SHOWERS AND STORMS DEVELOPING
NORTH AND WEST OF COSHOCTON. HAVE RAISED POPS OVERNIGHT FOR THE
EASTERN OHIO ZONES. QUICK LOOK AT NEW MODELS COMING IN SHOW AREA
OF SHOWERS AND STORMS ACROSS INDIANA MAY DEVELOP INTO COMPLEX
LATER TODAY WITH SHORTWAVE IN FLOW. TRENDED POPS TOWARD THIS
SCENARIO. CHANGES TO HIGH TEMPS FOR SATURDAY AND DEW POINTS WILL
ALLOW HEAT INDEX INTO THE MID 90S WEST OF RIDGES WITH SOME UPPER
90S POSSIBLE BEFORE THUNDERSTORMS ARRIVE.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...
WITH COLD FRONT EXTENDING ACROSS THE EASTERN GREAT LAKES SLOWLY
DROPPING TO THE SOUTHEAST...SCATTERED THUNDERSTORMS WILL REMAIN IN
THE FORECAST THROUGH MONDAY. HIGH TEMPERATURES WILL DROP 2-3 DEGREES
EACH DAY DUE TO INCREASING CLOUD COVER WITH THE COLD FRONT...AND AT
THIS POINT...HEAT ADVISORIES ARE NOT ANTICIPATED FOR THESE DAYS.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
CONCUR WITH RECENT HPC GUIDANCE, BASED ON BLEND OF ECMWF AND GEFS
MEAN MODEL OUTPUT, THAT HIGH PRESSURE, COMING EAST FROM THE PLAINS
STATES, WILL INITIALLY PROVIDE LOWER HUMIDITY, LOWER SURFACE DEW
POINTS, ACROSS THE UPPER OHIO VALLEY TUESDAY AND WEDNESDAY. HIGH
TEMPERATURES WILL ALSO BE SLIGHTLY LOWER THAN ON PREVIOUS DAYS, BUT
STILL A COUPLE DEGREES WARMER THAN NORMAL, JUDGING FROM GFS MOS.

AS HIGH PRESSURE PASSES EAST TO THE ATLANTIC COAST, LOW LEVEL
SOUTHWEST WINDS WILL RETURN HOTTER TEMPERATURES AND MORE HUMID
CONDITIONS, HIGHER DEW POINTS, THURSDAY AND FRIDAY, AS INDICATED BY
GFS MOS AND ECMWF MODEL OUTPUT. THIS SHOULD INTRODUCE AT LEAST A
SLIGHT CHANCE OF THUNDERSTORMS, BUT NOT WORTH THE MENTION AT THIS
JUNCTURE.

&&

.AVIATION /05Z SATURDAY THROUGH WEDNESDAY/...
TWO PROBLEMS TO ADDRESS FOR THE PREDAWN HOURS. FOG DEVELOPMENT AND
THUNDERSTORM DEVELOPMENT OVER THE WEST.

FOG FORECASTING WILL BE DIFFICULT THIS MORNING. SFC TDS ARE STILL
VERY HIGH AND MANY LOCATIONS EXPERIENCED RAINFALL YESTERDAY. EXPECT
MOST PORTS TO AT LEAST SEE MVFR FOG WITH THE FOG PRONE PORTS LIKELY
FALLING INTO THE LIFR TO IFR RANGE A COUPLE OF HOURS BEFORE DAWN.
THE FLY IN THE OINTMENT WILL BE HOW FAST THIS LINGERING CI SHIELD
CLEARS THE AREA AND THE DEVELOPMENT OF MIDDECK ACROSS PORTIONS OF
THE SOUTH BEFORE DAWN. THE CI SHIELD IS DISSIPATING, BUT IS SLOW TO
CLEAR THE AREA, DUE TO THE LACK OF FLOW. IF CI SHIELD REMAINS FOR
MOST OF THE NIGHT, DO NOT EXPECT WIDESPREAD FOG.

A LINE OF SHOWERS/STORMS IS JUST CLIPPING PORTIONS OF MY FAR WESTERN
ZONES. THIS ACTIVITY HAS LIKELY DEVELOPED ALONG AN OLD BOUNDARY FROM
YESTERDAYS STORMS. AT ITS CURRENT LOCATION, IT WILL NOT POSE
PROBLEMS TO ANY PORTS. WILL NEED TO MONITOR THIS ACTIVITY CLOSELY
FOR ADDITIONAL DEVELOPMENT.

THE REST OF DAYTIME SATURDAY, EXPECT LATE MORNING VISIBILITIES TO
IMPROVE TO VFR WITH CUMULUS DEVELOPMENT THROUGH THE AFTERNOON.
A NEARBY FRONT CAN INITIATE BANDS OF SCATTERED THUNDERSTORMS, WITH
POSSIBLE RESTRICTIONS, IN THE HUMID, UNSTABLE AIR MASS INTO
SATURDAY EVENING.

OUTLOOK /SATURDAY NIGHT THROUGH WEDNESDAY/...
EXPECT LATE NIGHT AND EARLY MORNING MVFR HAZE AND IFR FOG ALONG
WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS THROUGH
MONDAY. EXPECT PREVALENT VFR TUESDAY AND WEDNESDAY.

&&

.CLIMATE...
DAILY RECORD HIGH TEMPERATURES

JULY 22...
PITTSBURGH 96 AT 157 PM TIED RECORD FROM 1933.
PEAK HEAT INDEX 104.
LAST TIME TEMPERATURE AS HOT AS 96 WAS ON AUGUST 15TH 1995.
LAST TIME HOTTER THAN 96 WAS 100 ON JULY 15TH 1995.

PITTSBURGH WARMEST LOW THIS DATE 75 FROM 1978 WILL BE MAINTAINED. DUE
TO THUNDERSTORM RAINFALL, PITTSBURGH GOT DOWN TO AT LEAST 73
AROUND 8 PM.

ZANESVILLE OH TIED RECORD OF 96 FROM 1991.

MORGANTOWN WV 96 BROKE RECORD 95 FROM 1957.

JULY 23...
PITTSBURGH PA 98 FROM 1933.
ZANESVILLE OH 96 FROM 1991.
MORGANTOWN WV 95 FROM 1991.

LENGTH OF CLIMATE RECORDS...
PITTSBURGH PA RECORDS BEGAN 1871, AT PIT INTL AIRPORT SINCE 1952.
ZANESVILLE OH RECORDS BEGAN 1946.
MORGANTOWN WV RECORDS BEGAN 1948.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jul 22, 10:04 PM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1004 PM EDT FRI JUL 22 2011

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-240215-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
1004 PM EDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

APPARENT TEMPERATURES SATURDAY CAN PEAK IN THE RANGE OF 95 TO 100.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 22, 8:31 PM EDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
831 PM EDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     JACOBSBURG              39.97N  80.90W
07/22/2011                   BELMONT            OH   TRAINED SPOTTER

            LOTS OF TREES DOWN

&&

EVENT NUMBER PBZ1100989

RG
Special weather statement, Jul 22, 8:49 PM EDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
849 PM EDT FRI JUL 22 2011

WVZ012-230130-
WETZEL WV-
849 PM EDT FRI JUL 22 2011

...A STRONG THUNDERSTORM WILL AFFECT WETZEL COUNTY...

AT 848 PM EDT...A STRONG THUNDERSTORM WAS LOCATED PINE GROVE...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  PORTERS FALLS...      PINE GROVE...         JACKSONBURG...
  WILEYVILLE...         BIG RUN...            KNOB FORK...
  EARNSHAW...           ROUND BOTTOM...       LITTLETON...
  HUNDRED...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3959 8084 3972 8070 3972 8047 3972 8043
      3971 8041 3963 8041 3964 8044 3961 8045
      3960 8046 3960 8048 3958 8049 3946 8067
Special weather statement, Jul 22, 8:59 PM EDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
859 PM EDT FRI JUL 22 2011

WVZ021-022-230145-
MARION WV-MONONGALIA WV-
859 PM EDT FRI JUL 22 2011

...HEAVY RAIN...

THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
MARION AND MONONGALIA...

AT 856 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN OVER EVERETTVILLE...STATIONARY.

THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE REDUCED.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
  EVERETTVILLE...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

&&

LAT...LON 3960 7999 3952 7995 3949 8010 3957 8014

15
Local storm report, Jul 22, 9:05 PM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
905 PM EDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     REDSTONE                40.07N  79.80W
07/22/2011                   FAYETTE            PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER PBZ1100990

RG
Local storm report, Jul 22, 9:17 PM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
917 PM EDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     1 SE CENTERVILLE        40.02N  79.95W
07/22/2011                   WASHINGTON         PA   911 CALL CENTER

            MULTIPLE TREES DOWN ON DRIFTWOOD ROAD

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER PBZ1100991

RG
Local storm report, Jul 22, 9:36 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
936 PM EDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND DMG     GUILFORD                40.79N  80.87W
07/22/2011                   COLUMBIANA         OH   TRAINED SPOTTER

            LARGE TREE DOWN ON HOUSE AND CAR

0435 PM     TSTM WND DMG     NEW HARRISBURG          40.62N  81.15W
07/22/2011                   CARROLL            OH   911 CALL CENTER

            LARGE TREES BLOWN DOWN ON SR 171

0450 PM     TSTM WND DMG     5 E LISBON              40.77N  80.67W
07/22/2011                   COLUMBIANA         OH   911 CALL CENTER

            MULTIPLE TREES DOWN ON SR 9

0515 PM     TSTM WND DMG     3 E FARRELL             41.21N  80.44W
07/22/2011                   MERCER             PA   911 CALL CENTER

            LARGE TREES AND POWER LINES BLOWN DOWN.

0518 PM     TSTM WND DMG     BEAVER FALLS            40.75N  80.32W
07/22/2011                   BEAVER             PA   911 CALL CENTER

            LARGE TREES AND POWER LINES BLOWN DOWN.

0529 PM     TSTM WND DMG     GREENVILLE              41.41N  80.38W
07/22/2011                   MERCER             PA   TRAINED SPOTTER

            MULTIPLE TREES AND WIRES DOWN

0530 PM     HAIL             TRANSFER                41.33N  80.43W
07/22/2011  E0.75 INCH       MERCER             PA   POP

0530 PM     TSTM WND DMG     1 NW BRACKENRIDGE       40.62N  79.76W
07/22/2011                   ALLEGHENY          PA   911 CALL CENTER

            SEVERAL FESTIVAL TENTS BLOWN OVER.

0530 PM     TSTM WND DMG     MERCER                  41.23N  80.24W
07/22/2011                   MERCER             PA   911 CALL CENTER

            LARGE TREES AND POWER LINES BLOWN DOWN.

0535 PM     TSTM WND DMG     NEW WILMINGTON          41.12N  80.33W
07/22/2011                   LAWRENCE           PA   911 CALL CENTER

            NUMEROUS LARGE TREES AND POWER LINES BLOWN DOWN ONTO SR
            208 AND LIGO LANE.

0535 PM     TSTM WND DMG     ELLWOOD CITY            40.86N  80.28W
07/22/2011                   LAWRENCE           PA   POP

            LARGE BRANCHES DOWN

0535 PM     TSTM WND DMG     SARVER                  40.73N  79.73W
07/22/2011                   BUTLER             PA   NWS EMPLOYEE

            LARGE TREES BLOWN DOWN.

0540 PM     TSTM WND DMG     FREEPORT                40.67N  79.69W
07/22/2011                   ARMSTRONG          PA   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWN

0600 PM     TSTM WND DMG     5 WSW CLINTONVILLE      41.17N  79.96W
07/22/2011                   VENANGO            PA   911 CALL CENTER

            TREE DOWN ON I-80

0605 PM     TSTM WND DMG     5 NNE FREEPORT          40.74N  79.65W
07/22/2011                   ARMSTRONG          PA   NWS EMPLOYEE

            LARGE TREES AND POWER LINES BLOWN DOWN ONTO FURNACE RUN
            AND IRON BRIDGE ROADS.

0612 PM     TSTM WND DMG     NORTH BUFFALO           40.76N  79.58W
07/22/2011                   ARMSTRONG          PA   911 CALL CENTER

            FEW TREES DOWN

0615 PM     TSTM WND DMG     GROVE CITY              41.16N  80.09W
07/22/2011                   MERCER             PA   911 CALL CENTER

            LARGE TREES AND POWER LINES BLOWN DOWN.

0630 PM     TSTM WND DMG     7 E BUTLER              40.86N  79.76W
07/22/2011                   BUTLER             PA   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN

0635 PM     TSTM WND DMG     VERONA                  40.51N  79.84W
07/22/2011                   ALLEGHENY          PA   TRAINED SPOTTER

            TREES DOWN ON ROAD

0640 PM     TSTM WND DMG     ST. CLAIRSVILLE         40.08N  80.90W
07/22/2011                   BELMONT            OH   911 CALL CENTER

            LARGE TREE DOWN

0708 PM     TSTM WND DMG     JACOBSBURG              39.97N  80.90W
07/22/2011                   BELMONT            OH   TRAINED SPOTTER

            LOTS OF TREES DOWN

0720 PM     TSTM WND DMG     1 SE CENTERVILLE        40.02N  79.95W
07/22/2011                   WASHINGTON         PA   911 CALL CENTER

            MULTIPLE TREES DOWN ON DRIFTWOOD ROAD

0800 PM     TSTM WND DMG     REDSTONE                40.07N  79.80W
07/22/2011                   FAYETTE            PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER PBZ1100969 PBZ1100970 PBZ1100971 PBZ1100987 PBZ1100972
PBZ1100973 PBZ1100976 PBZ1100984 PBZ1100986 PBZ1100974 PBZ1100975
PBZ1100980 PBZ1100977 PBZ1100978 PBZ1100981 PBZ1100979 PBZ1100985
PBZ1100988 PBZ1100982 PBZ1100983 PBZ1100989 PBZ1100991 PBZ1100990

RG

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 1:09 AM EDTAreal Flood AdvisoryPBZCoshocton3 hr
Jul 23, 7:51 AM EDTSpecial Weather StatementPBZBelmont, Guernsey, Monroe, Noble54 min
Jul 23, 8:46 AM EDTSpecial Weather StatementPBZMonroe44 min
Jul 23, 10:08 AM EDTHeat AdvisoryPBZBelmont, Carroll, Coshocton, Guernsey, Harrison, Monroe and 3 more9 hr
Jul 23, 3:57 PM EDTSpecial Weather StatementPBZNoble63 min
Jul 23, 4:14 PM EDTAreal Flood WarningPBZGuernsey, Noble4 hr
Jul 23, 4:32 PM EDTSpecial Weather StatementPBZTuscarawas28 min
Jul 23, 4:55 PM EDTSpecial Weather StatementPBZGuernsey35 min
Jul 23, 5:08 PM EDTSpecial Weather StatementPBZCoshocton52 min
Jul 23, 5:19 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey41 min
Jul 23, 5:49 PM EDTAreal Flood WarningPBZGuernsey3 hr

Nearby

Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.